| Model Number |
4 FRONT |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
05/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
Event or Problem Description
Consumer alleges he was going down a sidewalk that wraps around his house when his unit allegedly tipped over with him in it.
Additional Manufacturer Narrative
The alleged tip over could not be duplicated.The 4 front passed stability testing in 2017.
Event or Problem Description